# SDR IPXA2017012513242

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 78,817 hours, 12,969 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE FAILED TO TEST.  R & R TEST SWITCH. OPS CHECKED NORMAL IAW AMM 25-61-00
